# SDR 98FDEA00035

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 65504531
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0328, FOUND CORROSION ON TEE FITTING AT BS 336, LBL 17, WL 150.  *S/D*  REMOVED AND REPLACED TEE FITTING AT BS 336, LBL 17, WL 155 IAW FED-EX DRAWING 65-18415.
